# SDR TWAA0018415

- Difficulty date: November 18, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON MEMBRANE AT STA 170 TO 200, RBL 56 TO 58, AND ON MEMBRANE UNDER FLOOR SUPPORT AT STA 180 TO 200, RBL 53.  INSTALLED NEW MEMBRANES FROM STA 160 TO 200, RBL 44 TO 57, PER SRM 53-01 PAGE 9 FIGURE 2, DRAWING 9936534, SRM 51-30-2, AND SRM 51-20-5 FOR SEALING.
